Hello girls, I got another question for you all. Ok so I got my Trigger HCG shot on Sept. 19 and I think I ovulated on 20/21 anyway. Just recently I'm experiencing hot flashes, twitching (not painful, I can just feel a tiny bit of pain like poking) on my left pelvic, I'm sooo gassy (TMI sorry) I never been, but I'm not sure if this could be a cause of Clomid or from the HCG shot? and the white creamy discharge (TMI again sorry) Anyone else experience the same thing? what was the outcome? anything promising? I just can't wait 2 weeks! It seems forever! Thank you all and Baby dust to us all!!!
dear mwalls5225 i just finished my 1st cycle of 50mg clomid 2nd till 6 day of periods.yes i experience the same thing pain in my left side in my lower abdomen n white creamy discharge just like lotion.i m under observation to track my ovulation the lady who is doing my scan told me ull feel pain in ur left ovary and its a good sign of ovulation and try to bding the same day day u feel pain.
i hope it will help u .
best of luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.